Anti fuzzy interior ideals on Ordered AG-groupoids

KAUSAR N., Alesemi M., Salahuddin S.

European Journal of Pure and Applied Mathematics, vol.13, no.1, pp.113-129, 2020 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.29020/nybg.ejpam.v13i1.3576
  • Journal Name: European Journal of Pure and Applied Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.113-129
  • Keywords: (2, 2)-) regular ordered AG-groupoids, Anti fuzzy AG-subgroupoids, Anti fuzzy left (resp. right, Fuzzy sets, Interior) ideals, Intra-, Left (resp. right, Weakly
  • Yıldız Technical University Affiliated: Yes


The purpose of this paper is to investigate, the characterizations of different classes of non-associative ordered semigroups by using anti fuzzy left (resp. right, interior) ideals.